Pain after endoscopy

Dear Ask The Doctor:  Had an endoscopy yesterday and since have been suffering with pain in my chest, it gets worse when i drink or eat, was in tears this morning eating toast. was given omeprazole 20mg which i have to take 2 a day. my hospital have rang me today (procedure done privately) to see if im ok , i explained and i can ring at any time and the y will get in touch with the doctor. should i do this or will this go?
 

Dear Patient:  I realize how concerned you are about your symptom. After upper GI endoscopy, patients may feel bloated or nauseated. You may also have a sore throat, which can stay for a day or two. And will likely feel tired and should plan to rest for the remainder of the day. Unless otherwise directed, you may immediately resume their normal diet and medications.
Chest pain might also be felt after this procedure, remember that gas is introduced into your intestines to increase the visibility and some volume might remain inside until your body release it, however if the chest pain worsens it is mandatory that you contact your physician. I wish you the best.

Please login or signup to post comments!

@ASKTHEDOCTOR ON TWITTER
@ASKTHEDOCTOR
Official Question Provider for